# SDR WVER2016050300003

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 14,146 hours, 13,619 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033202
- Condition: Cracked
- Location: Bs 273
- Part time: 14,146 hours, 13,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT FS 273.500, LBL 12.00 IS CRACKED.
